MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX & ASPIREX ACCESSORIES; THROMBECTOMY & ATHERECTOMY

STRAUB MEDICAL AG ROTAREX & ASPIREX ACCESSORIES; THROMBECTOMY & ATHERECTOMY
Catalog Number 80233
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, an 88-year-old patient underwent a thrombectomy and atherectomy procedure using an aspirex device.During the procedure, it was noticed that the guide provided in the kit was broken.It was retrieved by lasso.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review for the catheter was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was returned for evaluation, and a catheter was physically investigated.During physical investigation, a guide wire was received.The guide wire was found broken at 27 cm from the tip of the guide wire and a strong kink at golden tip of the guide wire was observed.A clear root cause could not be identified but a damaged guidewire represents a known inherent risk.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, an 88 year old patient underwent a thrombectomy and atherectomy procedure using an aspirex device.During the procedure, it was noticed that the guide provided in the kit was broken.It was retrieved by lasso.The current status of the patient is unknown.

Brand Name
ROTAREX & ASPIREX ACCESSORIES
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24159899
Report Number3008439199-2025-00345
Device Sequence Number9020098
Product Code DQX
UDI-Device Identifier07640142810247
UDI-Public(01)07640142810247(10)92101370
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80233
Device Lot Number92101370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexUnknown